# SDR IXXA2024032702

- Difficulty date: March 27, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N433AZ
- Make and model: Boeing 767381
- Aircraft serial: 24400
- Aircraft time: 91,980 hours, 34,383 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 148T65591
- Condition: Corroded
- Location: Bs 1874
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR FOUND CORROSION ON AFT FRAME
